Advanced search
Start date
Betweenand

Embedding and packing problems in extremal graph theory

Grant number: 09/17831-7
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): April 01, 2010
Effective date (End): December 31, 2011
Field of knowledge:Physical Sciences and Mathematics - Computer Science - Computational Mathematics
Principal researcher:Yoshiharu Kohayakawa
Grantee:Julia Boettcher
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

This is a proposal for a postdoctoral fellowship for Julia Böttcher, to be held at the Institute of Mathematics and Statistics of the University of São Paulo (IME/USP), from 1 April 2010 to 31 March 2012 (2 years). This researcher is already a postdoctoral fellow at this department, with a fellowship from the European Comission, under the EUBRANEX programme; this fellowship is for six months, from 1 October 2009 to 21 March 2010.This candidate is an active member of NUMEC, Núcleo de Modelagem Estatística e Complexidade, a research unit of the University of São Paulo.This project is centred around three lines of research: (i) embedding problems for large graphs in dense graphs, (ii) embedding and resilience problems for (almost) spanning graphs in sparse random graphs, (iii) packing problems for trees.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (13)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALLEN, PETER; BOETTCHER, JULIA; PERSON, YURY. An improved error term for minimum H-decompositions of graphs. JOURNAL OF COMBINATORIAL THEORY SERIES B, v. 108, p. 92-101, . (10/09555-7, 09/17831-7)
BOETTCHER, JULIA; TARAZ, ANUSCH; WUERFL, ANDREAS. Perfect Graphs of Fixed Density: Counting and Homogeneous Sets. COMBINATORICS PROBABILITY & COMPUTING, v. 21, n. 5, p. 661-682, . (09/17831-7)
ALLEN, PETER; BOTTCHER, JULIA; COOLEY, OLIVER; MYCROFT, RICHARD. Tight cycles and regular slices in dense hypergraphs. JOURNAL OF COMBINATORIAL THEORY SERIES A, v. 149, p. 30-100, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOTTCHER, JULIA; GRIFFITHS, SIMON; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT. Chromatic Thresholds in Sparse Random Graphs. RANDOM STRUCTURES & ALGORITHMS, v. 51, n. 2, p. 215-236, . (13/03447-6, 10/09555-7, 13/07699-0, 09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; HLADKY, JAN; PIGUET, DIANA. Turannical hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 42, n. 1, p. 29-58, . (10/09555-7, 09/17831-7)
BOETTCHER, JULIA; KOHAYAKAWA, YOSHIHARU; PROCACCI, ALDO. Properly coloured copies and rainbow copies of large graphs with small maximum degree. RANDOM STRUCTURES & ALGORITHMS, v. 40, n. 4, p. 425-436, . (09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; HLADKY, JAN; PIGUET, DIANA. An extension of Turan's Theorem, uniqueness and stability. ELECTRONIC JOURNAL OF COMBINATORICS, v. 21, n. 4, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; GRIFFITHS, SIMON; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT. The chromatic thresholds of graphs. ADVANCES IN MATHEMATICS, v. 235, p. 261-295, . (10/09555-7, 09/17831-7)
BOETTCHER, JULIA; FONIOK, JAN. Ramsey Properties of Permutations. ELECTRONIC JOURNAL OF COMBINATORICS, v. 20, n. 1, . (09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; KOHAYAKAWA, YOSHIHARU; PERSON, YURY. Tight Hamilton Cycles in Random Hypergraphs. RANDOM STRUCTURES & ALGORITHMS, v. 46, n. 3, p. 446-465, . (13/03447-6, 10/09555-7, 13/07699-0, 09/17831-7)
ALLEN, PETER; BOETTCHER, JULIA; HLADKY, JAN; PIGUET, DIANA. A Density Corradi-Hajnal Theorem. CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v. 67, n. 4, p. 721-758, . (10/09555-7, 09/17831-7)
ALLEN, PETER; BOTTCHER, JULIA; HAN, HIEP; KOHAYAKAWA, YOSHIHARU; PERSON, YURY. POWERS OF HAMILTON CYCLES IN PSEUDORANDOM GRAPHS. COMBINATORICA, v. 37, n. 4, p. 573-616, . (10/16526-3, 13/03447-6, 10/09555-7, 09/17831-7, 13/07699-0)
ALLEN, PETER; BOTTCHER, JULIA; GRIFFITHS, SIMON; KOHAYAKAWA, YOSHIHARU; MORRIS, ROBERT. Chromatic Thresholds in Dense Random Graphs. RANDOM STRUCTURES & ALGORITHMS, v. 51, n. 2, p. 185-214, . (13/03447-6, 09/17831-7, 10/09555-7, 13/07699-0)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.